# SDR SWIA201230371

- Difficulty date: March 25, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,863 hours, 20,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 RBL 18.00 CRACKED ON OUTBOARD VERTICAL POST.  (C-CHECK)  REPAIRED OUTBOARD VERTICAL POST AT FS 409.0+128 RBL 18.00.
